“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 129
School of Mathematics
  Title:   An asymptotic existence result for orthogonal designs
  Author(s):  H. Kharaghani
  Status:   In Proceedings
  Proceeding: Combinatorics Advances
  Vol.:  329
  Year:  1996
  Pages:   225-233
  Editor:  Math. Appl. (C.J. Colbourn and E.S. Mahmoodian, eds.)
  Publisher(s):   Kluwer Academic Press, Dordrecht
  Supported by:  IPM
  Abstract:
Orthogonal matrices with indeterminate entries are called orthogonal designs. There is a strong relationship between orthogonal designs and quadratic forms. Orthogonal designs are used to construct Hadamard matrices and, more generally, weighing matrices. Despite the importance of orthogonal designs, not much is known about their existence or construction. We use a powerful new constructive technique to find a kind of asymptotic existence result for orthogonal designs.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right